Ediciones

Revista y Edición

Volumen 29 (2021): Edición 2 (December 2021)

Volumen 29 (2021): Edición 1 (June 2021)

Volumen 28 (2020): Edición 2 (December 2020)

Volumen 28 (2020): Edición 1 (June 2020)

Volumen 27 (2019): Edición 2 (December 2019)

Volumen 27 (2019): Edición 1 (June 2019)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

Volumen 29 (2021): Edición 2 (December 2021)

Detalles de la revista
Formato
Revista
eISSN
1584-3289
Publicado por primera vez
30 Jul 2019
Periodo de publicación
2 veces al año
Idiomas
Inglés

Buscar

10 Artículos
Acceso abierto

Approximating intuitionistic fuzzy fractals by densifiability techniques

Publicado en línea: 30 Mar 2022
Páginas: 3 - 21

Resumen

Abstract

We present a sequence of sets converging, under suitable conditions and respect to the Hausdorff intuitionistic fuzzy metric, to the attractor set of certain intuitionistic fuzzy iterated function systems. For this goal, we will introduce a fuzzy version of the so called α-dense curves which have been used by the author to approximate, with arbitrarily small and controlled error, the attractor set of certain (metric) iterated function systems. In this way, we relate the above mentioned concepts of the intuitionistic fuzzy metric spaces with the α-density theory.

Palabras clave

  • Intuitionistic fuzzy metric space
  • Intuitionistic fuzzy iterated function systems
  • Intuitionistic fuzzy fractals
  • Fuzzy metric spaces
  • -dense curves
  • fuzzy -dense curves

MSC 2010

  • 28A80, 54A40 (primary)
  • 65D15, 65D18 (secondary)
Acceso abierto

On certain classes of analytic functions of Complex order defined by Erdelyi-Kober integral operator

Publicado en línea: 30 Mar 2022
Páginas: 23 - 36

Resumen

Abstract

In this paper, we consider new subclasses 𝔗𝔖n(µ, a, b, , τ, γ) and 𝕽n(µ, a, b, , τ, γ) of analytic univalent functions defined by Erdelyi-Kober integral operator. We obtain coefficient inequalities, inclusion relationships involving the (n, δ)- neighborhoods, partial sums and integral mean inequalities for the functions that belongs to these classes. Also, subordinating factor sequence for the functions in the classes 𝔖n(µ, a, b, , τ, γ) and 𝕽n(µ, a, b, , τ, γ) are derived.

Palabras clave

  • univalent functions
  • generalised hypergeometric functions
  • Hadamard product
  • integral means
  • subordinating factor sequence

MSC 2010

  • Primary 30C45
Acceso abierto

Integral Inequalities Related to Wirtinger’s Result

Publicado en línea: 30 Mar 2022
Páginas: 37 - 55

Resumen

Abstract

In this paper we establish some natural consequences of the Wirtinger integral inequality. Applications related to the trapezoid unweighted and weighted inequalities, of Fejér’s inequality for convex functions and of Grüss’ type inequalities are also provided.

Palabras clave

  • Wirtinger’s inequality
  • Trapezoid inequality
  • Fejér’s inequality
  • Grüss’ inequality

MSC 2010

  • 26D15
  • 26D10
Acceso abierto

On A Certain Subclass Of Analytic Functions Defined By Linear Operator

Publicado en línea: 30 Mar 2022
Páginas: 57 - 68

Resumen

Abstract

In this paper, we introduce and study a new class kŨSs(a, c, µ, γ, t) of analytic functions in the open unit disc U with negative coefficients and obtain coefficient estimates, neighborhoods and partial sums for functions f belonging to this class.

Palabras clave

  • analytic function
  • uniformly starlike function
  • coefficient estimate
  • neighborhood problem
  • partial sums

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

On Certain Subclass of Starlike Functions with Negative Coefficients Associated with Erdelyi-Kober Integral Operator

Publicado en línea: 30 Mar 2022
Páginas: 69 - 82

Resumen

Abstract

In this research article, making use of Erdelyi-Kober integral operator, we define a new subclass Ta,cµ(α, β, γ, A, B) of starlike functions with negative coefficient. Various properties like coefficient estimates, neighbourhood results, integral means, partial sums and subordination results are examined for this class.

Palabras clave

  • Univalent
  • starlike and convex functions
  • Erdelyi-Kober Integral operator

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

New Subclasses of Bi-Univalent Functions based on the Fibonacci Numbers

Publicado en línea: 30 Mar 2022
Páginas: 83 - 97

Resumen

Abstract

In this work, by using the Al-Oboudi differential operator and the rule of subordination, we introduced the new subclasses Dn,ρΣ,δ(Φ) and Fn,αΣ,δ(Φ) of the bi-univalent functions. Likewise, we use the Fibonacci numbers to derive the initial coefficients bounds for |a2| and |a3| of the bi-univalent function subclasses.

Palabras clave

  • Al-Oboudi differential operator
  • Fibonacci numbers
  • subordination
  • bi-univalent functions

MSC 2010

  • 30C45
  • 30C20
Acceso abierto

(p, q)–derivative on univalent functions associated with subordination structure

Publicado en línea: 30 Mar 2022
Páginas: 99 - 106

Resumen

Abstract

By means of Jackson’s (p, q)–derivative a new class of univalent functions based on subordination is defined. We evoke some geometric properties such as coefficient estimate, convolution preserving, convexity and radii properties of this class of functions are obtained.

Palabras clave

  • Univalent function
  • Coefficient bounds
  • Convolution
  • Subordination
  • Convexity
  • Radii of starlikeness and convexity

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

Bohr Radius for Goodman-Ronning Type Harmonic Univalent Functions

Publicado en línea: 30 Mar 2022
Páginas: 107 - 126

Resumen

Abstract

In this paper we obtain the sharp Bohr radius, Bohr-Rogosinski radius, improved Bohr-radius and refined Bohr radius for the functions in the class GH¯0(γ) G_{\bar H}^0\left( \gamma \right) of Goodman-Ronning type harmonic univalent functions with negative coeffcients.

Palabras clave

  • Harmonic univalent functions
  • Bohr radius

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

The Fekete-Szego Theorem for Close-to-convex Functions Associated with The Koebe Type Function

Publicado en línea: 30 Mar 2022
Páginas: 127 - 136

Resumen

Abstract

This paper deals with the class S containing functions which are analytic and univalent in the open unit disc U = {z ∈ ℂ : |z| < 1}. Functions f in S are normalized by f(0) = 0 and f′(0) = 1 and has the Taylor series expansion of the form f(z)=z+n=2anzn f\left( z \right) = z + \sum\limits_{n = 2}^\infty {{a_n}{z^n}} . In this paper we investigate on the subclass of S of close-to-convex functions denoted as C(λ, δ) where function fC(λ, δ) satisfies Re{ eiλzf(z)gα(z) } {\mathop{\rm Re}\nolimits} \left\{ {{e^{i\lambda }}{{zf'\left( z \right)} \over {g\alpha \left( z \right)}}} \right\} for | λ |<π2 \left| \lambda \right| < {\pi \over 2} , cos(λ) > δ, 0 ≤ δ < 1, 0 ≤ α ≤ 1 and gα=z(1αz)2 {g_\alpha } = {z \over {{{\left( {1 - \alpha z} \right)}^2}}} . The aim of the present paper is to find the upper bound of the Fekete-Szego functional |a3µa22| for the class Cgα(λ, δ). The results obtained in this paper is significant in the sense that it can be used in future research in this field, particularly in solving coefficient inequalities such as the Hankel determinant problems and also the Fekete-Szego problems for other subclasses of univalent functions.

Palabras clave

  • univalent functions
  • Fekete-szego problems
  • close-to-convex function
  • Koebe function

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

Asymptotic Results of a Nonparametric Conditional Quantile Estimator in the Single Functional Index Modeling under Random Censorship

Publicado en línea: 30 Mar 2022
Páginas: 137 - 168

Resumen

Abstract

The main objective of this paper is to estimate non-parametrically the quantiles of a conditional distribution based on the single-index model in the censorship model when the sample is considered as an independent and identically distributed (i.i.d.) random variables. First of all, a kernel type estimator for the conditional cumulative distribution function (cond-cdf) is introduced. Afterwards, we give an estimation of the quantiles by inverting this estimated cond-cdf, the asymptotic properties are stated when the observations are linked with a single-index structure. Simulation study is also presented to illustrate the validity and finite sample performance of the considered estimator. Finally, the estimation of the functional index via the pseudo-maximum likelihood method is discussed, but not tackled.

Palabras clave

  • Conditional quantile
  • censored data
  • functional random variable
  • kernel estimator
  • nonparametric estimation
  • probabilities of small balls
  • single index model

MSC 2010

  • 62G20
  • 62G99
  • 62M10
10 Artículos
Acceso abierto

Approximating intuitionistic fuzzy fractals by densifiability techniques

Publicado en línea: 30 Mar 2022
Páginas: 3 - 21

Resumen

Abstract

We present a sequence of sets converging, under suitable conditions and respect to the Hausdorff intuitionistic fuzzy metric, to the attractor set of certain intuitionistic fuzzy iterated function systems. For this goal, we will introduce a fuzzy version of the so called α-dense curves which have been used by the author to approximate, with arbitrarily small and controlled error, the attractor set of certain (metric) iterated function systems. In this way, we relate the above mentioned concepts of the intuitionistic fuzzy metric spaces with the α-density theory.

Palabras clave

  • Intuitionistic fuzzy metric space
  • Intuitionistic fuzzy iterated function systems
  • Intuitionistic fuzzy fractals
  • Fuzzy metric spaces
  • -dense curves
  • fuzzy -dense curves

MSC 2010

  • 28A80, 54A40 (primary)
  • 65D15, 65D18 (secondary)
Acceso abierto

On certain classes of analytic functions of Complex order defined by Erdelyi-Kober integral operator

Publicado en línea: 30 Mar 2022
Páginas: 23 - 36

Resumen

Abstract

In this paper, we consider new subclasses 𝔗𝔖n(µ, a, b, , τ, γ) and 𝕽n(µ, a, b, , τ, γ) of analytic univalent functions defined by Erdelyi-Kober integral operator. We obtain coefficient inequalities, inclusion relationships involving the (n, δ)- neighborhoods, partial sums and integral mean inequalities for the functions that belongs to these classes. Also, subordinating factor sequence for the functions in the classes 𝔖n(µ, a, b, , τ, γ) and 𝕽n(µ, a, b, , τ, γ) are derived.

Palabras clave

  • univalent functions
  • generalised hypergeometric functions
  • Hadamard product
  • integral means
  • subordinating factor sequence

MSC 2010

  • Primary 30C45
Acceso abierto

Integral Inequalities Related to Wirtinger’s Result

Publicado en línea: 30 Mar 2022
Páginas: 37 - 55

Resumen

Abstract

In this paper we establish some natural consequences of the Wirtinger integral inequality. Applications related to the trapezoid unweighted and weighted inequalities, of Fejér’s inequality for convex functions and of Grüss’ type inequalities are also provided.

Palabras clave

  • Wirtinger’s inequality
  • Trapezoid inequality
  • Fejér’s inequality
  • Grüss’ inequality

MSC 2010

  • 26D15
  • 26D10
Acceso abierto

On A Certain Subclass Of Analytic Functions Defined By Linear Operator

Publicado en línea: 30 Mar 2022
Páginas: 57 - 68

Resumen

Abstract

In this paper, we introduce and study a new class kŨSs(a, c, µ, γ, t) of analytic functions in the open unit disc U with negative coefficients and obtain coefficient estimates, neighborhoods and partial sums for functions f belonging to this class.

Palabras clave

  • analytic function
  • uniformly starlike function
  • coefficient estimate
  • neighborhood problem
  • partial sums

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

On Certain Subclass of Starlike Functions with Negative Coefficients Associated with Erdelyi-Kober Integral Operator

Publicado en línea: 30 Mar 2022
Páginas: 69 - 82

Resumen

Abstract

In this research article, making use of Erdelyi-Kober integral operator, we define a new subclass Ta,cµ(α, β, γ, A, B) of starlike functions with negative coefficient. Various properties like coefficient estimates, neighbourhood results, integral means, partial sums and subordination results are examined for this class.

Palabras clave

  • Univalent
  • starlike and convex functions
  • Erdelyi-Kober Integral operator

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

New Subclasses of Bi-Univalent Functions based on the Fibonacci Numbers

Publicado en línea: 30 Mar 2022
Páginas: 83 - 97

Resumen

Abstract

In this work, by using the Al-Oboudi differential operator and the rule of subordination, we introduced the new subclasses Dn,ρΣ,δ(Φ) and Fn,αΣ,δ(Φ) of the bi-univalent functions. Likewise, we use the Fibonacci numbers to derive the initial coefficients bounds for |a2| and |a3| of the bi-univalent function subclasses.

Palabras clave

  • Al-Oboudi differential operator
  • Fibonacci numbers
  • subordination
  • bi-univalent functions

MSC 2010

  • 30C45
  • 30C20
Acceso abierto

(p, q)–derivative on univalent functions associated with subordination structure

Publicado en línea: 30 Mar 2022
Páginas: 99 - 106

Resumen

Abstract

By means of Jackson’s (p, q)–derivative a new class of univalent functions based on subordination is defined. We evoke some geometric properties such as coefficient estimate, convolution preserving, convexity and radii properties of this class of functions are obtained.

Palabras clave

  • Univalent function
  • Coefficient bounds
  • Convolution
  • Subordination
  • Convexity
  • Radii of starlikeness and convexity

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

Bohr Radius for Goodman-Ronning Type Harmonic Univalent Functions

Publicado en línea: 30 Mar 2022
Páginas: 107 - 126

Resumen

Abstract

In this paper we obtain the sharp Bohr radius, Bohr-Rogosinski radius, improved Bohr-radius and refined Bohr radius for the functions in the class GH¯0(γ) G_{\bar H}^0\left( \gamma \right) of Goodman-Ronning type harmonic univalent functions with negative coeffcients.

Palabras clave

  • Harmonic univalent functions
  • Bohr radius

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

The Fekete-Szego Theorem for Close-to-convex Functions Associated with The Koebe Type Function

Publicado en línea: 30 Mar 2022
Páginas: 127 - 136

Resumen

Abstract

This paper deals with the class S containing functions which are analytic and univalent in the open unit disc U = {z ∈ ℂ : |z| < 1}. Functions f in S are normalized by f(0) = 0 and f′(0) = 1 and has the Taylor series expansion of the form f(z)=z+n=2anzn f\left( z \right) = z + \sum\limits_{n = 2}^\infty {{a_n}{z^n}} . In this paper we investigate on the subclass of S of close-to-convex functions denoted as C(λ, δ) where function fC(λ, δ) satisfies Re{ eiλzf(z)gα(z) } {\mathop{\rm Re}\nolimits} \left\{ {{e^{i\lambda }}{{zf'\left( z \right)} \over {g\alpha \left( z \right)}}} \right\} for | λ |<π2 \left| \lambda \right| < {\pi \over 2} , cos(λ) > δ, 0 ≤ δ < 1, 0 ≤ α ≤ 1 and gα=z(1αz)2 {g_\alpha } = {z \over {{{\left( {1 - \alpha z} \right)}^2}}} . The aim of the present paper is to find the upper bound of the Fekete-Szego functional |a3µa22| for the class Cgα(λ, δ). The results obtained in this paper is significant in the sense that it can be used in future research in this field, particularly in solving coefficient inequalities such as the Hankel determinant problems and also the Fekete-Szego problems for other subclasses of univalent functions.

Palabras clave

  • univalent functions
  • Fekete-szego problems
  • close-to-convex function
  • Koebe function

MSC 2010

  • 30C45
  • 30C50
Acceso abierto

Asymptotic Results of a Nonparametric Conditional Quantile Estimator in the Single Functional Index Modeling under Random Censorship

Publicado en línea: 30 Mar 2022
Páginas: 137 - 168

Resumen

Abstract

The main objective of this paper is to estimate non-parametrically the quantiles of a conditional distribution based on the single-index model in the censorship model when the sample is considered as an independent and identically distributed (i.i.d.) random variables. First of all, a kernel type estimator for the conditional cumulative distribution function (cond-cdf) is introduced. Afterwards, we give an estimation of the quantiles by inverting this estimated cond-cdf, the asymptotic properties are stated when the observations are linked with a single-index structure. Simulation study is also presented to illustrate the validity and finite sample performance of the considered estimator. Finally, the estimation of the functional index via the pseudo-maximum likelihood method is discussed, but not tackled.

Palabras clave

  • Conditional quantile
  • censored data
  • functional random variable
  • kernel estimator
  • nonparametric estimation
  • probabilities of small balls
  • single index model

MSC 2010

  • 62G20
  • 62G99
  • 62M10

Planifique su conferencia remota con Sciendo